# SDR SWIA202157525

- Difficulty date: February 5, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spacer
- Part number: NAS43HT321
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE ANTI-ROTATION TAB SPACERS AT HINGE BL24.5, #2, AND #3 ARE CORRODED.     (C-CHECK RO 4/12/2021)    INSTALLED NEW ANTI-ROTATION TAB SPACERS ON LH ELEVATOR AT HINGE BL24.5, #2, AND #3 IAW CRJ200 AMM 27-34-01-400-801
